# SDR SWIA200211153

- Difficulty date: August 20, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 20,891 hours, 25,682 cycles
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE EEC FAILED DURING TAKEOFF ROLL AT APPROX 100 KTS.  ABORTED TAKEOFF.  ADJUSTED RIGGING ON LEFT AND RIGHT ENGINES AND RETRIMMED DURING ENGINE RUNS.  OPS CHECKS GOOD.
